Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 26, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2013, 12:33 AM CDT for Wagoner County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2013, 12:33 AM CDT (05:33 UTC)
- Expired
- Mar 30, 2013, 1:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Wagoner County, OK
The radar
The Tulsa radar (KINX), 23 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1190 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
611 WUUS54 KTSA 300533 SVRTSA OKC145-300615- /O.NEW.KTSA.SV.W.0026.130330T0533Z-130330T0615Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1233 AM CDT SAT MAR 30 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL WAGONER COUNTY IN NORTHEAST OKLAHOMA... * UNTIL 115 AM CDT * AT 1232 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF WAGONER...MOVING EAST AT 10 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WAGONER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3608 9526 3590 9529 3594 9559 3607 9559 TIME...MOT...LOC 0533Z 265DEG 10KT 3601 9552 $$
2 follow-up statements
023
WWUS54 KTSA 300546
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1246 AM CDT SAT MAR 30 2013
OKC145-300615-
/O.CON.KTSA.SV.W.0026.000000T0000Z-130330T0615Z/
WAGONER OK-
1246 AM CDT SAT MAR 30 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
CENTRAL WAGONER COUNTY...
AT 1245 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF WAGONER...MOVING EAST AT 10 MPH.
STORM HAZARDS INCLUDE...
QUARTER TO HALF DOLLAR SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WAGONER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3590 9529 3593 9554 3607 9554 3608 9532
3607 9526
TIME...MOT...LOC 0546Z 265DEG 10KT 3601 9548
$$553
WWUS54 KTSA 300612
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
112 AM CDT SAT MAR 30 2013
OKC145-300622-
/O.EXP.KTSA.SV.W.0026.000000T0000Z-130330T0615Z/
WAGONER OK-
112 AM CDT SAT MAR 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAGONER COUNTY EXPIRES
AT 115 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
LAT...LON 3590 9529 3593 9554 3607 9554 3608 9532
3607 9526
TIME...MOT...LOC 0612Z 265DEG 10KT 3602 9539
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 11:50 PM CDT, 43 minutes earlier.
Area forecast discussion, Mar 29, 11:50 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1150 PM CDT FRI MAR 29 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. CONDITIONS WILL BE QUITE VARIABLE ACROSS THE REGION WITH SCATTERED SHOWERS AND THUNDERSTORMS AFFECTING THE AREA OVERNIGHT AND INTO SATURDAY MORNING. MVFR TO IFR CONDITIONS WILL BE POSSIBLE IN THE SHOWERS AND THUNDERSTORMS. CONDITIONS WILL IMPROVE SOME LATE SATURDAY MORNING BEFORE MORE SHOWERS AND THUNDERSTORMS DEVELOP SATURDAY AFTERNOON AND EVENING. && .PREV DISCUSSION... /ISSUED 932 PM CDT FRI MAR 29 2013/ DISCUSSION... THE 00Z NAM REMAINS CONSISTENT WITH THE 18Z RUN IN SUGGESTING 2 MAIN AREAS OF CONVECTION DURING THE OVERNIGHT HOURS. BAND OF STORMS ACROSS NORTHEAST OK FORCED BY WARM ADVECTION/ISENTROPIC LIFT IS FORECAST TO EXPAND IN COVERAGE AND MOVE EAST...EVENTUALLY AFFECTING NORTHWEST AR LATER. THE STORMS HAVE INCREASED IN INTENSITY...BUT ELEVATED INSTABILITY IS WEAKER OVER EASTERN OK THAN AREAS TO OUR WEST...SO THE SEVERE RISK FOR LARGE HAIL REMAINS LIMITED AND ISOLATED. ANOTHER AREA OF CONVECTION ALONG THE RED RIVER IS FORECAST TO TRACK EAST AND WILL EVENTUALLY AFFECT SOUTHEAST OK LATER. THERE IS ALSO SUGGESTION THAT THIS CLUSTER WILL ALSO EXPAND IN COVERAGE TOWARD 12Z...POSSIBLY DUE TO UPPER IMPULSE EVIDENT ON WV IMAGERY MOVING INTO THE SOUTHERN HI PLAINS. I HAVE EXPANDED THE LIKELY POPS NORTHWARD TO INCLUDE MORE OF NORTHEAST OK. TEXT PRODUCTS WILL BE OUT SHORTLY. LACY PREV DISCUSSION... /ISSUED 631 PM CDT FRI MAR 29 2013/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. CEILINGS WILL BE WIDELY VARIED ACROSS THE AREA DURING THE VALID PERIOD WITH MVFR CONDITIONS EXPECTED LATER TONIGHT WITH SCATTERED SHOWERS AND THUNDERSTORMS AFFECTING MOST OF THE TAF SITES THROUGH SATURDAY MORNING. CONDITIONS WILL IMPROVE LATE SATURDAY MORNING INTO SATURDAY AFTERNOON. PREV DISCUSSION... /ISSUED 403 PM CDT FRI MAR 29 2013/ DISCUSSION... WEAK SURFACE BOUNDARY LYING ACROSS THE FORECAST AREA WILL BECOME MORE DIFFUSE WITH TIME BUT WILL BE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT TONIGHT INTO SATURDAY MORNING AS AN UPPER LEVEL IMPULSE MOVES ACROSS THE AREA. ANOTHER WEAK FRONTAL BOUNDARY WILL MOVE SOUTH INTO THE AREA SATURDAY NIGHT WITH SCATTERED SHOWERS AND THUNDERSTORMS LIKELY TO DEVELOP IN ITS VICINITY AS WELL. THERE WILL BE A HAIL THREAT WITH SOME OF THE STORMS TONIGHT THROUGH SATURDAY NIGHT. STORM CHANCES SUNDAY SHOULD REMAIN CONFINED TO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. A MUCH STRONGER AND UNSEASONABLY STRONG COLD FRONT WILL MOVE SOUTH ACROSS THE AREA LATE SUNDAY NIGHT AND MONDAY MORNING. AREAS OF RAIN ARE LIKELY TO DEVELOP BEHIND THE FRONT DURING THE DAY MONDAY BEFORE ENDING MONDAY EVENING. BELIEVE THE NAM IS OVERDONE IN SHOWING WINTRY WEATHER POTENTIAL GIVEN FIRST OF APRIL CLIMATOLOGY...BUT DO BELIEVE THAT THE MUCH COLDER NAM SURFACE TEMPERATURES ARE AT LEAST CLOSER TO REALITY THAN THE OTHER MODELS INCLUDING THE ECMWF. THE ECMWF DEPICTS A STRONGER UPPER SYSTEM MOVING ACROSS THE AREA DURING THE MIDDLE PART OF NEXT WEEK THAN ALL OTHER MODELS. GIVEN THAT THE UKMET IS NOT ONBOARD WITH THE ECMWF SOLUTION...PREFER TO SIDE WITH THE CONSENSUS AT THIS TIME AND KEEP IT DRY BUT STILL COOL FOR EARLY APRIL. A ROBUST WARMING TREND WILL BEGIN NEXT FRIDAY AND CONTINUE INTO THE FOLLOWING WEEKEND. WENT NEAR OR ABOVE GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...10
Hazardous weather outlook, Mar 29, 9:45 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 945 PM CDT FRI MAR 29 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 945 PM CDT FRI MAR 29 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...TONIGHT. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...TONIGHT. DISCUSSION... THUNDERSTORMS ARE INCREASING IN COVERAGE OVER NORTHEAST OKLAHOMA THIS EVENING AS WARM ADVECTION STRENGTHENS. THE STORMS ARE FORECAST TO GRADUALLY INCREASE IN COVERAGE AND SPREAD EAST EVENTUALLY INTO NORTHWEST ARKANSAS TOWARD MORNING. ANOTHER CLUSTER OF THUNDERSTORMS DOWN NEAR THE RED RIVER IS EXPECTED TO EXPAND IN COVERAGE AND SPREAD EAST DURING THE OVERNIGHT AND EVENTUALLY AFFECT SOUTHEAST OK. ELEVATED INSTABILITY AND SHEAR ARE GREAT ENOUGH TO WARRANT A LIMITED RISK OF SEVERE HAIL TO THE SIZE OF HALF DOLLARS. SOME LOCALLY HEAVY RAIN IS ALSO POSSIBLE AS THE STORMS GROW INTO CLUSTERS AND MOVE ACROSS THE REGION TONIGHT. HOWEVER...A SIGNIFICANT FLOOD RISK IS NOT EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...HIGH WIND POTENTIAL. TUESDAY THRU THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... INSTABILITY WILL BE GREATER ON SATURDAY...HOWEVER THE LACK OF A FOCUSING MECHANISM WILL KEEP THE THREAT FOR SEVERE WEATHER MORE ISOLATED. THE COMBINATION OF NORTHWESTERLY SHEAR AND STRONG INSTABILITY DOES WARRANT A LIMITED TO LOW END ELEVATED RISK OF SEVERE STORMS MAINLY OVER FAR EASTERN OKLAHOMA INTO WESTERN ARKANSAS. THE POTENTIAL FOR VERY LARGE HAIL IN EXCESS OF 2 INCHES IN DIAMETER EXISTS. A CHANCE OF THUNDERSTORMS WILL CONTINUE MAINLY ALONG AND SOUTH OF INTERSTATE 40 ON SUNDAY. A STRONG COLD FRONT WILL ARRIVE MONDAY MORNING AND WILL BE ACCOMPANIED BY STRONG NORTH WINDS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Mar 29, 10:26 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CDT FRI MAR 29 2013
OKZ060-067-300400-
TULSA OK-WAGONER OK-
1026 PM CDT FRI MAR 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN TULSA AND WESTERN WAGONER
AT 1026 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF LEONARD...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEONARD...REDBIRD...COWETA AND
ONETA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND VERY
HEAVY RAIN. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3605 9554 3587 9554 3591 9582 3601 9582
TIME...MOT...LOC 0326Z 274DEG 10KT 3596 9575Special weather statement, Mar 29, 11:06 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1106 PM CDT FRI MAR 29 2013
OKZ067-300500-
WAGONER OK-
1106 PM CDT FRI MAR 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL WAGONER
AT 1107 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER COWETA...
MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...PORTER...STONEBLUFF...REDBIRD...COWETA AND ONETA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3605 9548 3586 9548 3586 9576 3604 9576
TIME...MOT...LOC 0407Z 268DEG 8KT 3595 9566Local storm report, Mar 29, 11:42 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT FRI MAR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HAIL 4 NNE LEONARD 35.97N 95.77W
03/29/2013 E1.00 INCH TULSA OK TRAINED SPOTTER
&&
RJSLocal storm report, Mar 29, 11:45 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1145 PM CDT FRI MAR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM HAIL 1 NNW COWETA 35.97N 95.66W
03/29/2013 E1.25 INCH WAGONER OK TRAINED SPOTTER
HAIL COVERED THE ROAD AT 193RD AND 141ST.
&&
RJSSpecial weather statement, Mar 30, 12:12 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT SAT MAR 30 2013
OKZ061-300600-
ROGERS OK-
1212 AM CDT SAT MAR 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL ROGERS
AT 1212 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF VERDIGRIS...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAREMORE...VERDIGRIS...TIAWAH...
FOYIL AND BUSHYHEAD.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3650 9544 3621 9544 3622 9580 3637 9581
TIME...MOT...LOC 0512Z 252DEG 10KT 3627 9574Special weather statement, Mar 30, 12:17 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CDT SAT MAR 30 2013
OKZ061-062-067-300600-
MAYES OK-ROGERS OK-WAGONER OK-
1217 AM CDT SAT MAR 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN MAYES...SOUTHEASTERN ROGERS AND CENTRAL WAGONER
AT 1217 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
WAGONER...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...WAGONER AND MAZIE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3611 9547 3613 9535 3593 9534 3596 9561
3608 9561
TIME...MOT...LOC 0517Z 264DEG 9KT 3601 9556The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 9:21 PM CDT | Special Weather Statement | TSA | Muskogee | 24 min |
| Mar 29, 9:23 PM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Mar 29, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 62 min |
| Mar 29, 9:49 PM CDT | Special Weather Statement | TSA | Muskogee | 26 min |
| Mar 29, 9:57 PM CDT | Areal Flood Advisory | TSA | Tulsa, Wagoner | 2 hr |
| Mar 29, 10:26 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Mar 29, 11:06 PM CDT | Special Weather Statement | TSA | Wagoner | 54 min |
| Mar 29, 11:21 PM CDT | Areal Flood Advisory | TSA | Wagoner | 84 min |
| Mar 30, 12:12 AM CDT | Special Weather Statement | TSA | Rogers | 48 min |
| Mar 30, 12:17 AM CDT | Special Weather Statement | TSA | Wagoner | 43 min |
| Mar 30, 12:57 AM CDT | Special Weather Statement | TSA | Rogers | 48 min |
| Mar 30, 1:15 AM CDT | Special Weather Statement | TSA | Wagoner | 45 min |
| Mar 30, 6:35 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 55 min |
| Mar 30, 7:00 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 45 min |
| Mar 30, 7:32 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers | 43 min |
| Mar 30, 6:39 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 66 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.